Fast and Robust estimation of the Multivariate Errors in Variables Model

Croux, Christophe, Fekri, M. and Ruiz-Gazen, Anne (2010) Fast and Robust estimation of the Multivariate Errors in Variables Model. Test, 19 (2). pp. 286-303.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/25913
Item Type: Article
Language: English
Date: 2010
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:26
Last Modified: 07 Mar 2018 13:22
OAI ID: oai:tse-fr.eu:25913
URI: http://publications.ut-capitole.fr/id/eprint/15323

Actions (login required)

View Item View Item